# SDR SIMA201906076004

- Difficulty date: June 6, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 8,250 hours, 5,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PAX DOOR STUCK AND WILL NOT OPEN-C/A-PERFORMED OPC OF L1 PAX DOOR FROM INSIDE AND OUTSIDE NO DISCREPANCY AMM 52-10-00
